# SDR ASAA0741586

- Difficulty date: April 20, 2007
- Submitted: April 20, 2007
- Operation: Air carrier
- Aircraft: N755AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25096
- Aircraft time: 49,627 hours, 28,594 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 65C26602301
- Part serial: PA385
- Condition: Debonded
- Location: Nr 2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HL NR 2 LEADING EDGE SLAT UPPER I/B TRAILING EDGE CORNER DISBONDED.  REPAIRED IAW SRM 51-70-10 REPAIR NR 4.
